On Tamed Euler Approximations of SDEs Driven by Lévy Noise with Applications to Delay Equations

Konstantinos Dareiotis, Chaman Kumar, Sotirios Sabanis

Research output: Contribution to journalArticlepeer-review

Abstract

We extend the taming techniques for explicit Euler approximations of stochastic differential equations (SDEs) driven by L\'evy noise with super-linearly growing drift coefficients. Strong convergence results are presented for the case of locally Lipschitz coefficients. Moreover, rate of convergence results are obtained in agreement with classical literature when the local Lipschitz continuity assumptions are replaced by global and, in addition, the drift coefficients satisfy polynomial Lipschitz continuity. Finally, we further extend these techniques to the case of delay equations.
Original languageEnglish
Pages (from-to)1840-1872
Number of pages27
JournalSiam journal on numerical analysis
Volume54
Issue number3
DOIs
Publication statusPublished - 21 Jun 2016

Keywords

  • math.PR
  • math.NA
  • Primary 60H35, secondary 65C30

Fingerprint

Dive into the research topics of 'On Tamed Euler Approximations of SDEs Driven by Lévy Noise with Applications to Delay Equations'. Together they form a unique fingerprint.

Cite this